MAUDE Adverse Event Report: BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 3.6MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT

BECTON DICKINSON & CO (FRANKLIN LAKES) BD VACUTAINER® K2 EDTA (K2E) 3.6MG BLOOD COLLECTION TUBES; TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Catalog Number 367841
Medical Device Problem Code Short Fill (1575)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple 510k numbers reported to be involved.The information is as follows: g.4.Pma / 510(k)#: k213670;k231373 there were multiple medical device types reported to be involved.The information for the additional device type is as follows d.2.B medical device type: jka d.2.A common device name: tubes, vials, systems, serum separators, blood collection investigation summary: bd received 8 photos for investigation.Evaluation of these photos showed the customer¿s indicated failure mode.Additionally, 100 retained samples were inspected with no visible defects.Functional tests were performed on 10 retained samples, and all tubes were found to be within specification limits.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.This complaint has been confirmed for the indicated failure mode: draw volume.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for the identification of emerging trends.
 
Event or Problem Description
It was reported while using bd vacutainer® k2 edta (k2e) 3.6mg blood collection tubes, 100 tubes underfilled.No adverse impact was reported regarding the patient or user.

Brand Name
BD VACUTAINER® K2 EDTA (K2E) 3.6MG BLOOD COLLECTION TUBES
Common Device Name
TUBES, VACUUM SAMPLE, WITH ANTICOAGULANT
Manufacturer (Section D)
BECTON DICKINSON & CO (FRANKLIN LAKES)
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON, DICKINSON & CO. (BROKEN BOW)
150 south 1st avenue
broken bow NE 68822
Manufacturer Contact
anand singh
1 becton drive
franklin lakes, NJ 07417
2018475186
MDR Report Key25291985
Report Number1917413-2026-00464
Device Sequence Number13283218
Product Code GIM
UDI-Device Identifier30382903678410
UDI-Public(01)30382903678410(11)250228(17)260531(10)5059139
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
BK230980
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/31/2026
Device Catalogue Number367841
Device Lot Number5059139
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2026
Initial Report FDA Received Date05/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown